Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Foliations and surgery on knots


Author: David Gabai
Journal: Bull. Amer. Math. Soc. 15 (1986), 83-87
MSC (1985): Primary 57M25; Secondary 57N12, 57R30
MathSciNet review: 838791
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57M25, 57N12, 57R30

Retrieve articles in all journals with MSC (1985): 57M25, 57N12, 57R30


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15443-1